RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 12–17 (Mi de10298)  

Ordinary Differential Equations

$B$-Stability and Its Applications to the Tikhonov and Malkin–Gorshin Theorems

B. S. Kalitina, T. Sarib

a Belarusian State University, Minsk
b Université de Haute Alsace, France

Full text: PDF file (966 kB)

English version:
Differential Equations, 2001, 37:1, 11–16

Bibliographic databases:

UDC: 517.938:925
Received: 24.08.1998

Citation: B. S. Kalitin, T. Sari, “$B$-Stability and Its Applications to the Tikhonov and Malkin–Gorshin Theorems”, Differ. Uravn., 37:1 (2001), 12–17; Differ. Equ., 37:1 (2001), 11–16

Citation in format AMSBIB
\Bibitem{KalSar01}
\by B.~S.~Kalitin, T.~Sari
\paper $B$-Stability and Its Applications to the Tikhonov and Malkin--Gorshin Theorems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 12--17
\mathnet{http://mi.mathnet.ru/de10298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846393}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 11--16
\crossref{https://doi.org/10.1023/A:1019208012627}


Linking options:
  • http://mi.mathnet.ru/eng/de10298
  • http://mi.mathnet.ru/eng/de/v37/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019